Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can you take birth control pills even if you have not got your periods ?

I took a morning after pill on Sunday because my boyfriend and I did not use a condom. I have been on the pill but have recently switched pills so I did not want the chance of getting pregnant . I was supposed to get my period this week but it has not come yet and I know the morning after pill might screw up my cycle. I m wondering do I start my new pack of pills next week even if my period doesn t come? or should I wait until I get a period to start my next pack and use another form of contraception until then?
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your cycle is messed up due to the pill.If you didnt give any gap between the change in pills then there was no reason to take the morning after pill.However,now i suggest you wait till you get your periods and then start a new pack as a new cycle.Till then use barrier contraception.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor